# SDR ASOA201704305070

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 41,069 hours, 31,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE CABIN OVERHEAD LIGHT AT ROW 7 WAS INOPERATIVE. MX REPLACED THE LAMPS AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
